Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes swollen liver after removing Gall bladder?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5141 Questions
I had Gall bladder removed , now after 4 months my liver or right side is swollen, why? YYYY@YYYY
Posted Sun, 29 Dec 2013 in General Health
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: You would need to be exaamined! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this surgery and the reported swelling. I hope you recovery until now has been without any major abnormalities. From the information you have provided, there are a couple of things that may explain this. It could be a swelling of the skin and subcutaneous tissues. This may be more likely as you are reporting this all by yourself. Also, could you please report whether it was an open surgery of endoscopic? Opened surgeries may intervene with the drainage system and result to local swelling. However, this is not very common. I don't think this is an enlarged liver. otherwise, you would have reported a feeling of fullness or abdominal distension or abdominal pains. Honestly, it would be difficult to pin point the problem without examining the area and maybe obtaining a few tests if need be. i will suggest that you meet and get this checked out by your doctor. I should reassure here that there is no life threatening condition right now and you should not be too aggressive. Follow a normal pace and all would work out just fine. I hope you find this helpful. Thank you for using our services and please feel free to request for more information or clarifications if need be. I wish you well and hope all gets sorted out soon. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor